MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION TRANSEND-14 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION TRANSEND-14 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195840
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft fracture occurred.A direxion transend-14 system was selected for transcatheter arterial chemoembolization (tace) in the liver.During the procedure, the microcatheter was inserted into the blood vessel for normal operation.Upon withdrawal from the blood vessel, it was found that the front end of the microcatheter was fractured.The procedure was completed with another of same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
G4-premarket / 510(k) #: k142259, k163701.
 
Additional Manufacturer Narrative
G4-premarket / 510(k) #: k142259, k163701.Device evaluated by mfr: the direxion was returned for analysis.The returned device consists of the direxion as 2 pieces.Visual and microscopic examination revealed nickel shaft fracture located approximately 8.5cm from strain relief.The inner lumen was separated from the luer.Inner lumen is stretched approximately 1.5cm from the purple liner to proximal end.No damage to the remaining shaft distal to the fracture or tip.
 
Event or Problem Description

Brand Name
DIREXION TRANSEND-14 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21733908
Report Number2124215-2025-19344
Device Sequence Number18392775
Product Code KRA
UDI-Device Identifier08714729839774
UDI-Public(01)08714729839774(17)261018(10)35095032
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K1422599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195840
Device Catalogue NumberM001195840
Device Lot Number0035095032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight57 KG